# SDR TWAA9818804

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58225
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, THE ESCAPE PATH LIGHTS IN THE CENTER OF THE CABIN FLICKER ON-OFF.  REPLACED BOTH BATTERY PACKS ABOVE THE EMERGENCY ESCAPE DOORS.
